RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1985, Volume 21, Number 1, Pages 163–166 (Mi de5417)  

Short Communications

Solutions of boundary dislocation type in an infinite isotropic elastic body

I. I. Novikov, V. G. Zharkov, V. A. Ermishkin, N. A. Zharkova

A. Baikov Institute of Metallurgy USSR Academy of Sciences, Moscow

Full text: PDF file (527 kB)

Bibliographic databases:
UDC: 517.958
Received: 06.09.1984

Citation: I. I. Novikov, V. G. Zharkov, V. A. Ermishkin, N. A. Zharkova, “Solutions of boundary dislocation type in an infinite isotropic elastic body”, Differ. Uravn., 21:1 (1985), 163–166

Citation in format AMSBIB
\Bibitem{NovZhaErm85}
\by I.~I.~Novikov, V.~G.~Zharkov, V.~A.~Ermishkin, N.~A.~Zharkova
\paper Solutions of boundary dislocation type in an infinite isotropic elastic body
\jour Differ. Uravn.
\yr 1985
\vol 21
\issue 1
\pages 163--166
\mathnet{http://mi.mathnet.ru/de5417}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=777796}
\zmath{https://zbmath.org/?q=an:0571.73010}


Linking options:
  • http://mi.mathnet.ru/eng/de5417
  • http://mi.mathnet.ru/eng/de/v21/i1/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020